# SDR SIMA200719002

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 12,195 hours, 10,566 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE SMOKE INDICATION LIGHT ILLUMINATED INFLIGHT WITH NO AURAL WARNING, RETURNED TO LAW.  POST INSPECTION REVEALED NO EVIDENCE OF SMOKE.  PERFORMED OPERATIONAL CHECK OF SYSTEM IAW EMB AMM WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
